RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 5, Pages 75–84 (Mi msb987)  

This article is cited in 1 scientific paper (total in 2 paper)

Transcendence of the values of $E$-functions that are solutions of second order linear differential equations

A. B. Shidlovskii

M. V. Lomonosov Moscow State University

Abstract: The solution of the problem of transcendence of the values at algebraic points of $E$-functions that are solutions of second order homogeneous linear differential equations with coefficient in $\mathbb{C}(z)$ is completed in this article.

Full text: PDF file (981 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 63–71

Bibliographic databases:

UDC: 511
MSC: Primary 11J85, 11J81; Secondary 11J91, 11J82
Received: 24.04.1992

Citation: A. B. Shidlovskii, “Transcendence of the values of $E$-functions that are solutions of second order linear differential equations”, Mat. Sb., 184:5 (1993), 75–84; Russian Acad. Sci. Sb. Math., 79:1 (1994), 63–71

Citation in format AMSBIB
\Bibitem{Shi93}
\by A.~B.~Shidlovskii
\paper Transcendence of the~values of $E$-functions that are solutions of second order linear differential equations
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 5
\pages 75--84
\mathnet{http://mi.mathnet.ru/msb987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239752}
\zmath{https://zbmath.org/?q=an:0816.11041}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 63--71
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200005}


Linking options:
  • http://mi.mathnet.ru/eng/msb987
  • http://mi.mathnet.ru/eng/msb/v184/i5/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gorelov, “On the Siegel Conjecture for Second-Order Homogeneous Linear Differential Equations”, Math. Notes, 75:4 (2004), 513–529  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Kozlov, O. B. Lupanov, Yu. V. Nesterenko, M. K. Potapov, V. A. Sadovnichii, P. L. Ul'yanov, “Andrei Borisovich Shidlovskii (on his 90th birthday)”, Russian Math. Surveys, 61:2 (2006), 379–386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:196
    Full text:47
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019